# SDR ASOA201703151331

- Difficulty date: March 15, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL AREA, (2) EA. ANGLES CORRODED, ANGLES 1 & 3 FWD TO AFT. REMOVED AND REPLACED 2 EA ANGLES AT SERVICE DOOR LOWER SILL AREA ANGLES 1 & 3 FWD TO AFT IAW SRM 51-42-06-001-001-A01.
